Alert archive / New Mexico / Red Flag Warnings in 2014

Red Flag Warning 9, NWS El Paso, TX

March 31, 20148 counties in New Mexico; El Paso County, Hudspeth County, Texas

NWS El Paso, TX issued this red flag warning at Mar 31, 2014, 1:01 PM MDT for 8 counties in New Mexico; El Paso County, Hudspeth County, Texas. It took effect at Apr 1, 2014, 1:00 PM MDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 31, 2014, 1:01 PM MDT (19:01 UTC)
In effect from
Apr 1, 2014, 1:00 PM MDT
Expired
Apr 1, 2014, 8:00 PM MDT
In force
7 hr
Issued by
NWS El Paso, TX

Counties Catron County, NM, Doña Ana County, NM, Grant County, NM, Hidalgo County, NM, Lincoln County, NM, Luna County, NM, Otero County, NM, Sierra County, NM, El Paso County, TX, Hudspeth County, TX

The radar

The El Paso radar (KEPZ), 84 km from the middle of the area, began a volume at 19:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Santa Teresa, NM (KEPZ), launched 12:00Z, 7.0 hours before the alert went out and 84 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Santa Teresa, NM at 12:00Z on 2014-03-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Santa Teresa, NM at 12:00Z on 2014-03-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 108 square meters per square second.1939587897117136156Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3110 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
108 m²/s²
0-3 km storm-relative helicity
135 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

458 
WWUS84 KEPZ 311901
RFWEPZ

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
101 PM MDT MON MAR 31 2014

...FIRE WEATHER WATCH IN EFFECT TUESDAY AFTERNOON AND EVENING FOR
SOUTH CENTRAL AND SOUTHWEST NEW MEXICO AND FAR WEST TEXAS...

.AN APPROACHING UPPER LEVEL DISTURBANCE WILL CAUSE STRONG WINDS
ALOFT ACROSS THE AREA TUESDAY AFTERNOON. THE STRONG UPPER LEVEL
WINDS AND A LEE-SIDE TROUGH OVER EASTERN NEW MEXICO WILL CAUSE
SUSTAINED 20-FOOT WINDS OF 20 TO 25 MPH WITH GUSTS TO AROUND
35 MPH TUESDAY AFTERNOON AND EVENING. THE STRONG WINDS WITH
MINIMUM RELATIVE HUMIDITY IN THE SINGLE DIGITS TO LOWER TEENS AND
HIGH OR GREATER NFDRS FIRE DANGER RATINGS WILL CAUSE CRITICAL
FIRE WEATHER CONDITIONS TUESDAY AFTERNOON AND EVENING.

NMZ110>113-TXZ055-056-011415-
/O.UPG.KEPZ.FW.A.0007.140401T1900Z-140402T0200Z/
/O.NEW.KEPZ.FW.W.0009.140401T1900Z-140402T0200Z/
SOUTHWEST MOUNTAINS-SOUTHWEST DESERTS AND LOWLANDS-
SOUTH CENTRAL LOWLANDS AND SOUTHERN RIO GRANDE VALLEY-
CAPITAN AND SACRAMENTO MOUNTAINS-EL PASO-HUDSPETH-
101 PM MDT MON MAR 31 2014

...RED FLAG WARNING IN EFFECT FROM 1 PM TO 8 PM MDT TUESDAY FOR
STRONG WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 
055...056...110...111...112 AND 113...

THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS
ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM TO 8 PM
MDT TUESDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. 

* EVENT: FIRE WEATHER WARNNG FOR SOUTH CENTRAL AND SOUTHWEST NEW MEXICO
  AND FAR WEST TEXAS.

* TIMING: 1 PM TIL 8 PM TUESDAY.

* WIND: WEST TO SOUTHWEST 20 TO 25 MPH WITH GUSTS TO 35 MPH.

* HUMIDITY: BELOW 15%.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY.
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND HIGH OR GREATER NFDRS
FIRE DANGER RATINGS WILL CREATE EXTREME FIRE GROWTH POTENTIAL.

&&

$$

PARK
3 follow-up statements
310 
WWUS84 KEPZ 011329
RFWEPZ

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
729 AM MDT TUE APR 1 2014

...RED FLAG WARNING IN EFFECT TUESDAY AFTERNOON AND EVENING FOR SOUTH
CENTRAL AND SOUTHWEST NEW MEXICO AND FAR WEST TEXAS...

.AN APPROACHING UPPER LEVEL DISTURBANCE WILL CAUSE STRONG WINDS
ALOFT ACROSS THE AREA THIS AFTERNOON. THE STRONG UPPER LEVEL WINDS
AND A LEE-SIDE TROUGH OVER EASTERN NEW MEXICO WILL CAUSE SUSTAINED
20-FOOT WINDS OF 20 TO 25 MPH WITH GUSTS NEAR 35 MPH THIS AFTERNOON
AND EVENING. THE STRONG WINDS WITH MINIMUM RH IN THE SINGLE DIGITS
TO LOW TEENS AND HIGH OR GREATER NFDRS FIRE DANGER RATINGS WILL
CAUSE CRITICAL FIRE WEATHER CONDITIONS THIS AFTERNOON AND EVENING.
CRITICAL FIRE WEATHER CONDITIONS ARE LIKELY AGAIN WEDNESDAY AND
THURSDAY AS THAT UPPER LEVEL DISTURBANCE AND ASSOCIATED PACIFIC
FRONT MOVE ACROSS THE AREA. 

NMZ110>113-TXZ055-056-012130-
/O.NEW.KEPZ.FW.A.0008.140402T1800Z-140403T0300Z/
/O.CON.KEPZ.FW.W.0009.140401T1900Z-140402T0200Z/
SOUTHWEST MOUNTAINS-SOUTHWEST DESERTS AND LOWLANDS-
SOUTH CENTRAL LOWLANDS AND SOUTHERN RIO GRANDE VALLEY-
CAPITAN AND SACRAMENTO MOUNTAINS-EL PASO-HUDSPETH-
729 AM MDT TUE APR 1 2014

...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO
8 PM MDT THIS EVENING FOR STRONG WINDS AND LOW HUMIDITY FOR FIRE
WEATHER ZONES 055...056...110...111...112 AND 113...

...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH
WEDNESDAY EVENING FOR STRONG WINDS AND LOW HUMIDITY FOR FIRE WEATHER
ZONES 055...056...110...111...112 AND 113...

* EVENT: RED FLAG WARNING TODAY FOR SOUTH CENTRAL AND SOUTHWEST
  NEW MEXICO AND FAR WEST TEXAS. FIRE WEATHER WATCH WEDNESDAY.

* TIMING: RED FLAG WARNING 1 PM TIL 8 PM TODAY. FIRE WEATHER WATCH
  NOON TIL 9 PM WEDNESDAY.

* WIND: WEST TO SOUTHWEST 20 TO 25 MPH WITH GUSTS TO 35 MPH.

* HUMIDITY: BELOW 15%.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND HIGH OR GREATER NFDRS
FIRE DANGER RATINGS WILL CREATE EXTREME FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$

PARK
244 
WWUS84 KEPZ 011940
RFWEPZ

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
140 PM MDT TUE APR 1 2014

...RED FLAG WARNING FOR SOUTH CENTRAL AND SOUTHWEST NEW MEXICO
AND FAR WEST TEXAS TIL 8 PM THIS EVENING...FIRE WEATHER WATCH
IN EFFECT NOON TO 9 PM WEDNESDAY...

.AN APPROACHING UPPER LEVEL DISTURBANCE WILL CAUSE STRONG WINDS
ALOFT ACROSS THE AREA THIS EVENING AND AGAIN ON WEDNESDAY. THE
STRONG UPPER LEVEL WINDS AND A LEE-SIDE TROUGH OVER EASTERN NEW
MEXICO WILL CAUSE SUSTAINED 20-FOOT WINDS OF 20 TO 30 MPH WITH
GUSTS OF 35 TO 40 MPH THIS EVENING AND WEDNESDAY. THE STRONG
WINDS WITH MINIMUM RH IN THE SINGLE DIGITS TO LOW TEENS AND HIGH
OR GREATER NFDRS FIRE DANGER RATINGS WILL CAUSE CRITICAL FIRE
WEATHER CONDITIONS THIS EVENING. CRITICAL FIRE WEATHER CONDITIONS
ARE LIKELY AGAIN WEDNESDAY AS THAT UPPER LEVEL DISTURBANCE AND
AN ASSOCIATED PACIFIC FRONT MOVE IN FROM THE WEST.

NMZ110>113-TXZ055-056-020200-
/O.CON.KEPZ.FW.W.0009.000000T0000Z-140402T0200Z/
/O.CON.KEPZ.FW.A.0008.140402T1800Z-140403T0300Z/
SOUTHWEST MOUNTAINS-SOUTHWEST DESERTS AND LOWLANDS-
SOUTH CENTRAL LOWLANDS AND SOUTHERN RIO GRANDE VALLEY-
CAPITAN AND SACRAMENTO MOUNTAINS-EL PASO-HUDSPETH-
140 PM MDT TUE APR 1 2014

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING
FOR STRONG WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 
055...056...110...111...112 AND 113... 

...FIRE WEATHER WATCH IN EFFECT FROM NOON TIL 9 PM WEDNESDAY
EVENING FOR STRONG WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES
055...056...110...111...112 AND 113...

* EVENT: RED FLAG WARNING TODAY FOR SOUTH CENTRAL AND SOUTHWEST 
  NEW MEXICO AND FAR WEST TEXAS. FIRE WEATHER WATCH WEDNESDAY. 

* TIMING: RED FLAG WARNING 1 PM TIL 8 PM TODAY. FIRE WEATHER
  WATCH NOON TIL 9 PM WEDNESDAY. 

* WIND: WEST TO SOUTHWEST 20 TO 30 MPH WITH GUSTS 35 TO 40 MPH.

* HUMIDITY: BELOW 15%.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND HIGH OR GREATER NFDRS
FIRE DANGER RATINGS WILL CREATE EXTREME FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$
211 
WWUS84 KEPZ 020224
RFWEPZ

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
824 PM MDT TUE APR 1 2014

...CRITICAL FIRE WEATHER CONDITIONS WILL RETURN TO MOST OF THE
AREA ON WEDNESDAY...

.AN UPPER LEVEL DISTURBANCE OVER NORTHERN CALIFORNIA WILL MOVE
INTO NORTHERN ARIZONA BY TOMORROW AFTERNOON...AND INTO THE TEXAS
PANHANDLE ON THURSDAY. WINDS ALOFT WILL CONTINUE TO STRENGTHEN AS
THIS SYSTEM DRAWS CLOSER...AND THE SURFACE PRESSURE GRADIENT
CAUSED BY A DEEPENING LEE TROUGH WILL ALSO CONTINUE TO TIGHTEN.
THE RESULT WILL BE A RETURN OF STRONG WEST TO SOUTHWEST WINDS
AGAIN ON WEDNESDAY AFTERNOON AND OVERALL CONTINUED DRY
CONDITIONS. WINDS WILL GENERALLY BE STRONGER THAN THEY WERE ON
TUESDAY. RED FLAG WARNINGS HAVE BEEN RAISED FOR WEDNESDAY ACROSS
MOST OF THE AREA. HOWEVER...SLIGHTLY HIGHER HUMIDITY VALUES MAY
WORK THEIR WAY INTO THE GILA REGION BY TOMORROW...SO THE FIRE
WEATHER WATCH REMAINS IN EFFECT FOR THAT AREA.

NMZ111>113-TXZ055-056-021400-
/O.EXP.KEPZ.FW.W.0009.000000T0000Z-140402T0200Z/
/O.UPG.KEPZ.FW.A.0008.140402T1800Z-140403T0300Z/
/O.NEW.KEPZ.FW.W.0010.140402T1800Z-140403T0300Z/
SOUTHWEST DESERTS AND LOWLANDS-
SOUTH CENTRAL LOWLANDS AND SOUTHERN RIO GRANDE VALLEY-
CAPITAN AND SACRAMENTO MOUNTAINS-EL PASO-HUDSPETH-
824 PM MDT TUE APR 1 2014

...RED FLAG WARNING IN EFFECT FROM NOON TO 9 PM MDT WEDNESDAY DUE
TO STRONG WINDS AND LOW HUMIDITY...

THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS
ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TO 9 PM
MDT WEDNESDAY. THIS UPGRADES THE FIRE WEATHER WATCH THAT WAS
PREVIOUSLY IN EFFECT FOR WEDNESDAY.

* AREA AFFECTED: MOST OF SOUTHWEST AND SOUTH-CENTRAL NEW MEXICO
  INCLUDING FIRE WEATHER ZONES 111...112...AND 113. FAR WEST
  TEXAS INCLUDING FIRE WEATHER ZONES 055 AND 056.

* TIMING: WEDNESDAY FROM NOON THROUGH 9 PM MDT.

* WIND: WEST TO SOUTHWEST 20 TO 30 MPH WITH GUSTS 35 TO 45 MPH.
  HIGHEST ALONG EAST-FACING SLOPES.

* HUMIDITY: MINIMUM RH 6 TO 13 PERCENT. 

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

THE RED FLAG WARNING THAT WAS IN EFFECT FOR TUESDAY HAS EXPIRED AS
OF 8 PM MDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND HIGH OR GREATER NFDRS
FIRE DANGER RATINGS WILL CREATE EXTREME FIRE GROWTH POTENTIAL.

&&

$$

NMZ110-021400-
/O.EXP.KEPZ.FW.W.0009.000000T0000Z-140402T0200Z/
/O.CON.KEPZ.FW.A.0008.140402T1800Z-140403T0300Z/
SOUTHWEST MOUNTAINS-
824 PM MDT TUE APR 1 2014

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON
THROUGH WEDNESDAY EVENING DUE TO STRONG WINDS AND LOW HUMIDITY...

* AREA AFFECTED: THE GILA REGION OF SOUTHWEST NEW MEXICO INCLUDING
  FIRE WEATHER ZONE 110.

* TIMING: WEDNESDAY FROM NOON THROUGH 9 PM MDT.

* WIND: WEST TO SOUTHWEST 20 TO 25 MPH WITH GUSTS 35 TO 40 MPH AT
  THE 20-FOOT LEVEL.

* HUMIDITY: 14 TO 17 PERCENT.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

THE RED FLAG WARNING IN EFFECT FOR TUESDAY EXPIRED AS OF 8 PM
MDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED
FLAG WARNINGS.

&&

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS El Paso, TX wrote its last area forecast discussion before this red flag warning went out at Mar 31, 4:08 AM MDT, 8 hours 53 minutes earlier.

Area forecast discussion, Mar 31, 4:08 AM MDT, 8 hours 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
408 AM MDT MON MAR 31 2014

.SYNOPSIS...
WESTERLY WINDS WILL BRING WARM DRY WEATHER TO SOUTHERN NEW MEXICO
AND WESTERN TEXAS TODAY THROUGH WEDNESDAY BEFORE A COLD FRONT
MOVES ACROSS THE REGION AND CAUSES COOLER TEMPERATURES FOR
THURSDAY AND FRIDAY. IN ADDITION IT WILL BE BREEZY TO WINDY TODAY
AND TOMORROW WITH EVEN STRONGER WINDS WEDNESDAY AND THURSDAY WHEN
THE FRONT AND AN UPPER LEVEL DISTURBANCE MOVE ACROSS THE SOUTHERN
ROCKIES.

&&

.DISCUSSION...
TYPICAL SPRING ZONAL PROGRESSIVE PATTERN WILL PERSIST ACROSS THE
SOUTHWESTERN UNITED STATES THIS WEEK WITH MODELS NOW SHOWING MORE
RESPECTABLE AGREEMENT MOST OF THE PERIOD. FOR TODAY AND TUESDAY
RATHER STRONG WEST TO SOUTHWEST FLOW ALOFT WILL EXIST INDUCING
WEAK LEE SURFACE TROUGHING TO THE EAST. PATTERN WILL SUPPORT
FURTHER INFLOW OF WARM DRY AIR MAS WITH TEMPERATURES A FEW DEGREES
ABOVE NORMAL. WHILE DYNAMICS AND SURFACE GRADIENTS WILL BE WEAK
WARM DRY CHARACTER OF AIR MASS WILL RESULT IN DRY LAPSE RATES FROM
THE SURFACE TO NEAR 600 MB THE NEXT 2 AFTERNOONS ALLOWING STRONGER
MID LEVEL WINDS TO MIX TO THE SURFACE. SO EXPECT BREEZY TO
MARGINALLY WINDY CONDITIONS IN THE AFTERNOON. WINDS INCREASE ON
WEDNESDAY AS STRONG UPPER WAVE ADVANCES INTO WESTERN ARIZONA
CAUSING GRADIENTS TO STRENGTHEN.

WEDNESDAY NIGHT AND THROUGH THURSDAY MORNING  UPPER WAVE
ACCELERATES ACROSS ARIZONA AND NEW MEXICO/FAR WEST TEXAS WITH
SYSTEM EAST OF THE CWA BY THURSDAY AFTERNOON. APPROACH AND PASSAGE
OF THIS DISTURBANCE WILL FURTHER GENERATE WINDY CONDITIONS ON
THURSDAY WITH TEMPERATURES ALSO COOLING AS PACIFIC COLD FRONT ALSO
PUSHES ACROSS THE REGION. HOWEVER DESPITE DEEP LIFTING FROM UPPER
DYNAMIC FORCING AND FRONTAL PASSAGE EXPECT GENERALLY DRY WEATHER
TO PERSIST AS NO MOISTURE TRANSPORT WILL OCCUR DUE TO CONTINENTAL
TRAJECTORIES AT LOW AND MID LEVELS. SHORT WAVE RIDGE PASSAGE WILL
FURTHER SUSTAIN DRY WEATHER ON FRIDAY WITH LIGHTER WINDS AND
SLIGHTLY WARMER NEAR NORMAL TEMPERATURES.

BOTH GFS AND ECMWF MOVE ANOTHER UPPER WAVE INTO THE SOUTHWEST NEXT
WEEKEND. GFS KEEPS SYSTEM AS AN OPEN WAVE AND THUS INDICATES DRY
WEATHER MOST AREAS. IN CONTRAST ECMWF HAS GREATER AMPLITUDE WITH A
MORE BACKING SOUTHERLY FLOW ADVECTING DEEPER MOISTURE AND
GENERATING WIDESPREAD PRECIP OVER THE CWA. GIVEN THE USUAL
UNCERTAINTIES WILL CONTINUE WITH MOSTLY DRY OUTLOOK LATER PERIODS
UNTIL MODELS SHOW BETTER CONSISTENCY OR AGREEMENT.

&&

.AVIATION...VALID 31/12Z-01/12Z.
WESTERLY WINDS WILL SUSTAIN THE TRANSPORT OF WARM DRY AIR MASS
RESULTING IN VFR CONDITIONS WITH ANY CLOUDS GENERALLY ABOVE 10,000
FEET AGL. WINDS WILL GUST TO AROUND 30 MPH THIS AFTERNOON CAUSING
AREAS OF MODERATE TURBULENCE BELOW 10,000 FEET AGL..ESPECIALLY
ALONG EASTERN SLOPES. THE FIRE DANGER WILL REMAIN AT LEAST AT HIGH
LEVELS AS LITTLE OR NO RAINFALL EXPECTED.

&&

.FIRE WEATHER...
WESTERLY WINDS WILL BRING WARM DRY WEATHER TO SOUTHERN NEW MEXICO
AND WESTERN TEXAS TODAY THROUGH WEDNESDAY BEFORE A COLD FRONT
MOVES ACROSS THE REGION AND CAUSES COOLER TEMPERATURES FOR
THURSDAY AND FRIDAY.  IN ADDITION IT WILL BE BREEZY TO WINDY
TODAY AND TOMORROW WITH EVEN STRONGER WINDS WEDNESDAY AND THURSDAY
WHEN THE FRONT AND AN UPPER LEVEL DISTURBANCE MOVE ACROSS THE
SOUTHERN ROCKIES. LOWEST RELATIVE HUMIDITIES DURING THE
AFTERNOON HOURS WILL BE AROUND 5 TO 15 PERCENT MOST AREAS THROUGH
THURSDAY RESULTING IN CONDITIONS NEAR OR ABOVE RED FLAG CRITERIA
MUCH OF THE FORECAST AREA. LIGHTER WINDS EXPECTED FRIDAY THROUGH
NEXT WEEKEND.

&&

.PRELIMINARY POINT TEMPS/POPS...
EL PASO                 81  55  81  59  79 /   0   0   0   0   0
SIERRA BLANCA           79  50  79  53  78 /   0   0   0   0   0
LAS CRUCES              79  47  80  46  74 /   0   0   0   0   0
ALAMOGORDO              77  48  78  49  75 /   0   0   0   0   0
CLOUDCROFT              57  34  58  36  55 /   0   0   0   0   0
TRUTH OR CONSEQUENCES   74  44  76  46  71 /   0   0   0   0   0
SILVER CITY             70  44  72  43  64 /   0   0   0   0   0
DEMING                  79  47  80  46  74 /   0   0   0   0   0
LORDSBURG               78  43  78  42  71 /   0   0   0   0   0
WEST EL PASO METRO      80  52  80  55  78 /   0   0   0   0   0
DELL CITY               81  47  81  50  80 /   0   0   0   0   0
FORT HANCOCK            84  49  84  52  84 /   0   0   0   0   0
LOMA LINDA              75  49  75  52  71 /   0   0   0   0   0
FABENS                  82  50  82  52  80 /   0   0   0   0   0
SANTA TERESA            80  49  80  50  78 /   0   0   0   0   0
WHITE SANDS HQ          80  54  81  56  76 /   0   0   0   0   0
JORNADA RANGE           78  38  80  38  75 /   0   0   0   0   0
HATCH                   79  44  81  43  72 /   0   0   0   0   0
COLUMBUS                81  46  81  45  74 /   0   0   0   0   0
OROGRANDE               78  51  79  53  79 /   0   0   0   0   0
MAYHILL                 65  43  66  46  66 /   0   0   0   0   0
MESCALERO               68  39  69  40  63 /   0   0   0   0   0
TIMBERON                66  40  67  43  62 /   0   0   0   0   0
WINSTON                 69  36  71  36  65 /   0   0   0   0   0
HILLSBORO               74  43  75  44  68 /   0   0   0   0   0
SPACEPORT               76  46  78  47  72 /   0   0   0   0   0
LAKE ROBERTS            68  36  70  35  62 /   0   0   0   0   0
HURLEY                  72  39  73  38  66 /   0   0   0   0   0
CLIFF                   71  36  73  35  71 /   0   0   0   0   0
MULE CREEK              69  29  71  28  66 /   0   0   0   0   0
FAYWOOD                 74  39  75  38  66 /   0   0   0   0   0
ANIMAS                  78  44  78  43  73 /   0   0   0   0   0
HACHITA                 80  43  80  42  74 /   0   0   0   0   0
ANTELOPE WELLS          77  42  77  41  76 /   0   0   0   0   0
CLOVERDALE              74  41  74  40  69 /   0   0   0   0   0

&&

.EPZ WATCHES/WARNINGS/ADVISORIES...
NM...NONE.
TX...NONE.
&&

05 ROGASH
Hazardous weather outlook, Mar 31, 6:24 AM MDT, 6 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
624 AM MDT MON MAR 31 2014

NMZ401>417-TXZ418>424-011215-
UPPER GILA RIVER VALLEY-SOUTHERN GILA HIGHLANDS/BLACK RANGE-
SOUTHERN GILA FOOTHILLS/MIMBRES VALLEY-
SOUTHWEST DESERT/LOWER GILA RIVER VALLEY-LOWLANDS OF THE BOOTHEEL-
UPLANDS OF THE BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN-
EASTERN BLACK RANGE FOOTHILLS-SIERRA COUNTY LAKES-
NORTHERN DONA ANA COUNTY-SOUTHERN DONA ANA COUNTY/MESILLA VALLEY-
CENTRAL TULAROSA BASIN-SOUTHERN TULAROSA BASIN-
WEST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-
SACRAMENTO MOUNTAINS ABOVE 7500 FEET-
EAST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-OTERO MESA-
WESTERN EL PASO COUNTY-EASTERN/CENTRAL EL PASO COUNTY-
NORTHERN HUDSPETH HIGHLANDS/HUECO MOUNTAINS-SALT BASIN-
SOUTHERN HUDSPETH HIGHLANDS-
RIO GRANDE VALLEY OF EASTERN EL PASO/WESTERN HUDSPETH COUNTIES-
RIO GRANDE VALLEY OF EASTERN HUDSPETH COUNTY-
624 AM MDT MON MAR 31 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NM AND TX.

.DAY ONE...TODAY AND TONIGHT.

BREEZY TO WINDY THIS AFTERNOON WITH WEST WINDS GUSTING TO 40 MPH
OVER A FEW AREAS...ESPECIALLY ALONG EASTERN MOUNTAIN SLOPES.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

BREEZY TO WINDY ON TUESDAY WITH WEST WINDS GUSTING AROUND 40 MPH IN
THE AFTERNOON. STRONGER WINDS EXPECTED WEDNESDAY AND THURSDAY WITH
WEST WINDS GUSTING TO NEAR 50 MPH RESULTING IN A FEW AREAS OF
BLOWING DUST AND LOWERED VISIBILITIES.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT WEATHER TO THE
NATIONAL WEATHER SERVICE.

ROGASH

The office that day

Everything else NWS El Paso, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 31, 7:40 AM MDTFire Weather WatchEPZCatron, Doña Ana, Grant, Hidalgo, Lincoln, Luna and 2 more5 hr

Nearby

Red Flag Warnings in New Mexico, 2014Red Flag Warnings in Texas, 2014Every red flag warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.